MAUDE Adverse Event Report: LIVANOVA CANADA CORP CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVES

LIVANOVA CANADA CORP CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVES
Model Number CNA25
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 06/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to limited information, this event is being reported in a conservative manner.The manufacturer is in the process of receiving further information from the physician.It is not yet known which valve was explanted.For the purpose of this report the manufacturer has listed cna23, this event could also be for the cna25 - (b)(4).This will be clarified through supplementary report once more information is available.Not yet determined if device available.
 
Event or Problem Description
On the (b)(6) the manufacturer was notified through patient tracking of both a crown prt size 23 and crown prt size25 valve that were implanted in a patient on (b)(6) 2017.
 
Additional Manufacturer Narrative
Please note this event was originally reported referencing the crown prt size 23mm, after clarification from the physician this has now been updated in the follow up emdr to referencing the crown prt size 25mm, s# (b)(4), as specified in the event description.Device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was notified through patient tracking of 2 crown prt devices implanted in the same patient on (b)(6) 2017 ( cna23 - s# (b)(4) and cna25 - s# (b)(4)).On follow up with the physician it was determined that there was a failure to implant the crown size 25mm intra-operative due to mis-sizing as determined by the physician.The size 25mm was removed and the crown size 23mm was then implanted.The additional x-clamp and cpb time was negligible.The patient is doing well.The explanted device is not available for analysis.

Brand Name
CROWN PRT PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVES
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key6694573
Report Number3004478276-2017-00131
Device Sequence Number16336485
Product Code LWR
UDI-Device Identifier00896208000528
UDI-Public(01)00896208000528(240)CNA23(17)190831
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/31/2019
Device Model NumberCNA25
Device Catalogue NumberCNA25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR